# SDR DLM88950677

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Nr 1 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK, FOUND EXISTING FILLER MATERIAL FOR DENT TO NR 1 SLAT COMING LOOSE AND CHIPPED.  CHECKED PER SRM 53-07 AND REPAIRED PER SRM 57-03 FIG 18A.
